Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 35, NWS La Crosse, WI

June 22, 2017Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Jun 22, 2017, 10:47 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Jun 23, 2017, 1:00 PM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Jun 22, 2017, 10:47 AM CDT (15:47 UTC)
In effect from
Jun 23, 2017, 1:00 PM CDT
Expired
Jun 29, 2017, 1:00 AM CDT
In force
6 days
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3).

Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

161 
WGUS43 KARX 221547
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
1047 AM CDT Thu Jun 22 2017

.Rainfall expected today into this evening will cause additional
rises along the Trempealeau River and minor flooding near Dodge
Wisconsin this weekend. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-230347-
/O.NEW.KARX.FL.W.0035.170623T1800Z-170629T0600Z/
/DDGW3.1.ER.170623T1800Z.170626T1200Z.170628T1200Z.NO/
1047 AM CDT Thu Jun 22 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Trempealeau River At Dodge.
* from Friday afternoon to Thursday June 29.
* At  9:45 AM Thursday the stage was 7.3 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
  Friday and rise to near 10.1 feet Monday morning. The river
  will fall below flood stage Wednesday morning.
* Impact...At 9.5 feet...The entrance road to the Trempealeau
  National Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
11 follow-up statements
127 
WGUS83 KARX 222132
FLSARX


Flood Statement
National Weather Service La Crosse WI
432 PM CDT Thu Jun 22 2017

.Heavy rainfall is causing significant rises on the Trempealeau River. 
The river is expected to rise above flood stage on Friday.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-231232-
/O.CON.KARX.FL.W.0035.170623T1800Z-170629T0600Z/
/DDGW3.1.ER.170623T1800Z.170626T1200Z.170628T1200Z.NO/
432 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from Friday afternoon to Thursday June 29...Or until the warning is
  cancelled.
* At  3:45 PM Thursday the stage was 7.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Friday and continue to rise to
  near 10.1 feet Monday morning. The river is expected to fall below 
  flood stage Wednesday.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Hollan
925 
WGUS83 KARX 230343
FLSARX


Flood Statement
National Weather Service La Crosse WI
1043 PM CDT Thu Jun 22 2017

.A Flood Warning remains in effect for the Trempealeau River near Dodge. 
The river is expected to rise above flood stage Friday afternoon.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-231843-
/O.EXT.KARX.FL.W.0035.170623T2230Z-170629T0000Z/
/DDGW3.1.ER.170623T2230Z.170626T0000Z.170628T0600Z.NO/
1043 PM CDT Thu Jun 22 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from Friday afternoon to Wednesday evening...Or until the warning 
  is cancelled.
* At  9:45 PM Thursday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Friday afternoon and continue to 
  rise to near 9.8 feet by Sunday evening. The river is expected to fall 
  below flood stage by Wednesday morning.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Hollan
773 
WGUS83 KARX 230917
FLSARX


Flood Statement
National Weather Service La Crosse WI
417 AM CDT Fri Jun 23 2017

...A Flood Warning Continues for the Trempealeau River at Dodge...

The Trempealeau River at Dodge will continue to rise today and go
above flood stage this afternoon.  This will result in minor
flooding into early next week.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-240017-
/O.CON.KARX.FL.W.0035.170623T2230Z-170629T0000Z/
/DDGW3.1.ER.170623T2230Z.170626T0000Z.170628T0600Z.NO/
417 AM CDT Fri Jun 23 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from this afternoon to Wednesday evening...Or until the warning is 
  cancelled.
* At  3:45 AM Friday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by today and continue to rise to 
  near 9.8 feet by Sunday evening. The river will fall below flood 
  stage by Wednesday morning June 28.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Boyne
483 
WGUS83 KARX 231558
FLSARX


Flood Statement
National Weather Service La Crosse WI
1058 AM CDT Fri Jun 23 2017

.Rainfall the last couple of days has caused rises along the
Trempealeau River and minor flooding is forecasted near Dodge
Wisconsin into early next week.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-240658-
/O.EXT.KARX.FL.W.0035.170624T0600Z-170627T1200Z/
/DDGW3.1.ER.170624T0600Z.170624T1800Z.170626T1800Z.NO/
1058 AM CDT Fri Jun 23 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from late tonight to Tuesday morning...Or until the warning is 
  cancelled.
* At 10:45 AM Friday the stage was 8.4 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Saturday morning and rise to
  near 9.2 feet Saturday evening. The river will fall below 
  flood stage Monday.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
352 
WGUS83 KARX 240214
FLSARX


Flood Statement
National Weather Service La Crosse WI
914 PM CDT Fri Jun 23 2017

.Flood Warning continues for the Trempealeau River at Dodge.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-241714-
/O.EXT.KARX.FL.W.0035.170625T0600Z-170627T0600Z/
/DDGW3.1.ER.170625T0600Z.170626T0000Z.170626T1200Z.NO/
914 PM CDT Fri Jun 23 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from late Saturday night to late Monday night...Or until the 
  warning is cancelled.
* At  8:45 PM Friday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 9.1 feet by Sunday evening. The river will fall below 
  flood stage by Monday morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
128 
WGUS83 KARX 240910
FLSARX


Flood Statement
National Weather Service La Crosse WI
410 AM CDT Sat Jun 24 2017

...A Flood Warning Remains in Effect for the Trempealeau River at
Dodge...

.The Trempealeau River at Dodge will go above its 9 foot flood stage
by Sunday morning.  The minor flooding will then continue into
Monday morning...

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-250010-
/O.CON.KARX.FL.W.0035.170625T0600Z-170627T0600Z/
/DDGW3.1.ER.170625T0600Z.170626T0000Z.170626T1200Z.NO/
410 AM CDT Sat Jun 24 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from late tonight to late Monday night...Or until the warning is 
  cancelled.
* At  3:45 AM Saturday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 9.1 feet by Sunday evening. The river will fall below 
  flood stage by Monday morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Boyne
154 
WGUS83 KARX 241545
FLSARX


Flood Statement
National Weather Service La Crosse WI
1045 AM CDT Sat Jun 24 2017

.Rainfall the last week has caused rises along the
Trempealeau River and minor flooding is forecasted near Dodge
Wisconsin this weekend.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-250645-
/O.EXT.KARX.FL.W.0035.170625T0600Z-170627T0000Z/
/DDGW3.1.ER.170625T0600Z.170625T0600Z.170626T0600Z.NO/
1045 AM CDT Sat Jun 24 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* from late tonight to Monday evening...Or until the warning is 
  cancelled.
* At  9:45 AM Saturday the stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
872 
WGUS83 KARX 250134
FLSARX

Flood Statement
National Weather Service La Crosse WI
834 PM CDT Sat Jun 24 2017

.Flood Warning continues for the Trempealeau River at Dodge.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-251634-
/O.EXT.KARX.FL.W.0035.170625T0133Z-170627T0000Z/
/DDGW3.1.ER.170625T0045Z.170625T1200Z.170626T0600Z.NO/
834 PM CDT Sat Jun 24 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* until Monday evening...Or until the warning is cancelled.
* At  7:45 PM Saturday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 9.1 feet by 
  Sunday morning. The river will fall below flood stage Monday 
  morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
442 
WGUS83 KARX 250913
FLSARX


Flood Statement
National Weather Service La Crosse WI
413 AM CDT Sun Jun 25 2017

.Flood Warning continues for the Trempealeau River at Dodge. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-260013-
/O.CON.KARX.FL.W.0035.000000T0000Z-170627T0000Z/
/DDGW3.1.ER.170625T0045Z.170625T0830Z.170626T0600Z.NO/
413 AM CDT Sun Jun 25 2017

The Flood Warning continues for the Trempealeau River At Dodge.
* until Monday evening...or until the warning is cancelled.
* At 3:45 AM Sunday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 9.1 feet this afternoon
  and then begin to fall. The river will drop below flood 
  stage by Monday morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Rogers
417 
WGUS83 KARX 251528
FLSARX


Flood Statement
National Weather Service La Crosse WI
1028 AM CDT Sun Jun 25 2017

.Rainfall the last week has caused rises along the Trempealeau River
and minor flooding near Dodge Wisconsin.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-260628-
/O.EXT.KARX.FL.W.0035.000000T0000Z-170627T0600Z/
/DDGW3.1.ER.170625T0045Z.170625T1330Z.170626T1200Z.NO/
1028 AM CDT Sun Jun 25 2017

The Flood Warning continues for
  The Trempealeau River At Dodge.
* until late Monday night...Or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 9.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain around flood stage through Monday
  morning and then begin to fall. 
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
615 
WGUS83 KARX 260203
FLSARX


Flood Statement
National Weather Service La Crosse WI
903 PM CDT Sun Jun 25 2017

.Flood Warning for the Trempealeau River at Dodge is cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-260233-
/O.CAN.KARX.FL.W.0035.000000T0000Z-170627T0600Z/
/DDGW3.1.ER.170625T0045Z.170625T1330Z.170625T2230Z.NO/
903 PM CDT Sun Jun 25 2017

The Flood Warning is cancelled for
  The Trempealeau River At Dodge.
* At 8:45 PM Sunday the stage was 8.9 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 5:30 PM Sunday.
* Forecast...The river will continue to fall to 7.6 feet by Tuesday 
  morning.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 22, 6:42 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jun 22, 6:42 AM CDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
642 AM CDT Thu Jun 22 2017

.SHORT TERM...(Today and tonight)
Issued at 315 AM CDT Thu Jun 22 2017

Still quite a challenging forecast over the next 24 hours with
regard to convective potential. Early this morning a surface
trough/cold front was situated from western Minnesota westward
back into South Dakota, while a warm front was lifting northward
across the area. Elevated convection has developed in the mid-
level warm advection/frontogenetical zone across northern Iowa
through southern Minnesota into western Wisconsin. This activity
is expected to advance eastward early this morning. The storms formed
above the inversion in a region of 1000-2000 J/kg MUCAPE and
30-50 kts of effective shear. With the elevated nature of these
storms, a bit of hail and locally heavy rainfall are the primary
concerns.

Heading into today, there may be some decrease in convective
activity for a time this morning. However, high-res models really
have struggled with this environment over the past several hours.
With forcing tied to the mid-level warm advection/isentropic lift
continuing through the morning, really cannot rule out storms
just about anywhere this morning. Model guidance generally
supports showers/storms continuing to develop within the sloping
mid-level frontal zone across South Dakota this morning moving
eastward into the are later this morning and into the afternoon,
especially near and north of Interstate 90. However, some
intensification/redevelopment of storms should occur southwestward
along the surface front during the afternoon with MLCAPEs near
1000-2000 J/kg and deep layer shear of 30-45 kts to work with as
inhibition weakens. The morning precipitation certainly has the
potential to influence this afternoon's convective potential,
including placement of boundaries and degree of destabilization.
While the shear profiles would support supercell storms early on,
would expect a trend toward a linear orientation of storms fairly
quickly given the strong frontogenetic forcing. The main threats
should be hail and winds, with locally heavy rainfall possible if
storms train over the same areas. Otherwise, showers/storms should
diminish from north to south tonight as the front slides south.
Warm temps in the 80s are expected ahead of the front across
northeast Iowa into southwest Wisconsin, with highs in the 70s to
near 80 farther north.

.LONG TERM...(Friday through Wednesday)
Issued at 315 AM CDT Thu Jun 22 2017

Cooler air will filter across the region behind a cold front on
Friday with breezy northwest winds, but with mainly dry conditions.
A longwave trough then will deepen across the Great Lakes this
weekend into Monday. This will result in cool high temps in the mid
60s to low 70s with spotty chances for showers/thunder as shortwave
troughs rotate through the flow. Overall, expect precip to remain
isolated to scattered at best, with highest chances during the
afternoon hours during peak heating.

The flow will begin to flatten on Tuesday and Wednesday. Surface
high pressure building across the region early in the week will
begin to shift east by Tuesday, allowing warmer, more seasonable air
to lift back north Tuesday and Wednesday with the potential for
showers/storms increasing towards mid-week as low pressure develops
to the west across the plains.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 642 AM CDT Thu Jun 22 2017

Lower confidence forecast this TAF issuance with instability
around and multiple waves of storms expected. A cold front will
move into the instability today and bring a wind shift and also
periods of storms. Confidence is low on the timing of the storms
but high that storms will be periodic through the day.

Storms could very easily bring vsbys down to IFR depending on the
strength.

The front will move south through the area and bring clearing
overnight.

Amendments are likely given the complexity of the forecast today
and this evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...JM
LONG TERM...JM
AVIATION...Baumgardt
Hazardous weather outlook, Jun 22, 4:06 AM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
406 AM CDT Thu Jun 22 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-231200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
406 AM CDT Thu Jun 22 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Periods of thunderstorms are likely today into tonight. Severe
storms are possible late this morning through this evening, mainly
near and south of Interstate 90. Large hail, damaging winds, and
heavy rainfall are all possible. Areas that receive repeated
rounds of thunderstorms may experience localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated thunderstorms are possible at times Saturday through
Monday with thunderstorms also possible on Wednesday. The
probability for severe weather is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested today.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Makowski

In the hours before

Special weather statement, Jun 22, 8:26 AM CDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
826 AM CDT THU JUN 22 2017

IAZ030-221415-
Clayton-
826 AM CDT THU JUN 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLAYTON COUNTY...

At 825 AM CDT, a strong thunderstorm was located near Farmersburg, or
near Elkader, moving east at 35 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Elkader, McGregor, Garnavillo, Marquette, Farmersburg, St. Olaf,
Clayton, Giard, and National.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4296 9161 4306 9118 4298 9116 4296 9114
      4294 9115 4291 9114 4289 9111 4287 9110
      4284 9161
TIME...MOT...LOC 1325Z 255DEG 32KT 4291 9138

CA
Special weather statement, Jun 22, 9:52 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service La Crosse WI
952 AM CDT THU JUN 22 2017

MNZ086-094-221545-
Dodge-Mower-
952 AM CDT THU JUN 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MOWER AND DODGE
COUNTIES...

At 950 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Blooming Prairie to 6 miles west of
Northwood. Movement was east at 40 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
Austin, Dodge Center, Mantorville, Ramsey, Kasson, Hayfield, Grand
Meadow, Le Roy, Adams, West Concord, Brownsdale, Lyle, and Claremont.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4420 9304 4419 9268 4384 9269 4383 9245
      4350 9245 4350 9305
TIME...MOT...LOC 1450Z 265DEG 37KT 4389 9310 4347 9334

CA
Special weather statement, Jun 22, 10:25 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1025 AM CDT Thu Jun 22 2017

MNZ079-087-095-221630-
Wabasha-Olmsted-Fillmore-
Including the cities of Wabasha, Rochester, and Preston
1025 AM CDT Thu Jun 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WABASHA, OLMSTED AND
FILLMORE COUNTIES...

At 1023 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Dodge Center to Grand Meadow to
south of Spring Valley. Movement was northeast at 40 mph.

Wind gust of 30 to 40 mph and pea size hail are possible with
these storms.

Some locations that will be impacted include...
Zumbro Falls to Plainview and Elgin, Oronoco and Rochester to
Stewartville and Chatfield, Spring Valley and Preston.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding, especially in urban areas. Do not drive
your vehicle through flooded roadways.

RRS

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.